Classification des automorphismes ergodiques et finitaires
Annales scientifiques de l'Université de Clermont-Ferrand 2. Série Probabilités et applications, Volume 78 (1984) no. 2, pp. 25-37.
@article{ASCFPA_1984__78_2_25_0,
     author = {Binkowska, M. and Kaminski, B.},
     title = {Classification des automorphismes ergodiques et finitaires},
     journal = {Annales scientifiques de l'Universit\'e de Clermont-Ferrand 2. S\'erie Probabilit\'es et applications},
     pages = {25--37},
     publisher = {UER de Sciences exactes et naturelles de l'Universit\'e de Clermont},
     volume = {78},
     number = {2},
     year = {1984},
     mrnumber = {782927},
     zbl = {0565.60059},
     language = {fr},
     url = {http://www.numdam.org/item/ASCFPA_1984__78_2_25_0/}
}
TY  - JOUR
AU  - Binkowska, M.
AU  - Kaminski, B.
TI  - Classification des automorphismes ergodiques et finitaires
JO  - Annales scientifiques de l'Université de Clermont-Ferrand 2. Série Probabilités et applications
PY  - 1984
SP  - 25
EP  - 37
VL  - 78
IS  - 2
PB  - UER de Sciences exactes et naturelles de l'Université de Clermont
UR  - http://www.numdam.org/item/ASCFPA_1984__78_2_25_0/
LA  - fr
ID  - ASCFPA_1984__78_2_25_0
ER  - 
%0 Journal Article
%A Binkowska, M.
%A Kaminski, B.
%T Classification des automorphismes ergodiques et finitaires
%J Annales scientifiques de l'Université de Clermont-Ferrand 2. Série Probabilités et applications
%D 1984
%P 25-37
%V 78
%N 2
%I UER de Sciences exactes et naturelles de l'Université de Clermont
%U http://www.numdam.org/item/ASCFPA_1984__78_2_25_0/
%G fr
%F ASCFPA_1984__78_2_25_0
Binkowska, M.; Kaminski, B. Classification des automorphismes ergodiques et finitaires. Annales scientifiques de l'Université de Clermont-Ferrand 2. Série Probabilités et applications, Volume 78 (1984) no. 2, pp. 25-37. http://www.numdam.org/item/ASCFPA_1984__78_2_25_0/

[1] R.L. Adler, P. Shields, M. Smorodinsky," Irreducible Markov shifts", Ann. Math. Statist., 1972,vol.43,No 3,1027-1029. | MR | Zbl

[2] M. Binkowska, " Weak mixing finitary shifts are Bernoulli ", (to appear in Bull. Ac. Pol.: Math.) | MR | Zbl

[3] J.R. Blum, N. Friedman," On commuting transformations and roots", Proc.Amer. Eath. Soc., vol 17, No 6, 1966, 1370-1374. | MR | Zbl

[4] A. Heller " On stochastic processes derived from Markov chains", Ann.Math.Statist.36 (1965),1286-1291. | MR | Zbl

[5] J.B. Robertson," The mixing properties of certain processes related to Markov chains", Math. Syst. Theory vol 7, No 1, (1973), 39-43. | MR | Zbl

[6] J.B. Robertson, " A spectral representation of the states of a measure preserving transformation", Z.Wahr.verw.Geb. 27, 185-194 (1973). | MR | Zbl